Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Hives, itching, had zevit, vomiting and numbness in fingers, mouth ulcer. Treatment?

I amgetting hives all over the body..it will appear after a slight itching and disappear..I had a medicine called zevit for having a mouth ulcer as doctor prescrbed.. I had to stop after 3 days because of vomiting and numbness in fingers after taking it...again the mouth ulcer repeated and i had taken only rinifol as per another doctor..when i complained of this allergic reaction, the doctor advised me to take levocet for 10 days..so the problem settled for 10 days and again started coming up..so i need a clarification
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think it is called acute urticaria.it is due to allergens like food.dyes and insect bites.vomiting .numbness .mouth ulcers can be due to acute gastritis.it would have increased hives.they should be treated with atarax 25 mg at night.alaspan in the morning and applicatiion of calamine lotion can cure it and use of pantop before breakfast
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor